It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Thyroid Disorders Board Index
Pages: 1 2 3 4 5 6 7 Showing 1 - 20 of 131 for side effects of tapazole. (0.571 seconds)


... I was diagnosed with Graves 6 years ago, took it for 3 years without any side effects, and then went into remission for 2 years. ... (0 replies)
... April and will probably call him this week about what he thinks I should do in the meantime.You need to be checked sooner. Maybe we are in hypo now if it's not a side effect? ... (13 replies)
... I have been taking TAPAZOLE FOR ABOUT 13 months now. Gradually, I have developed aches and pains all over, especially in my feet and hands. ... (1 replies)

... heres my issue i been on 30 mg tapazole for 5 months since then seen and endo at the cleveland clinic alls she kept saying is you need to do RAI... ... (0 replies)
... I'm still having panic attacks, but not as often, though still a couple of times per week. I'm forced to take Lorazepam sometimes to settle down because of how intense they get. ... (12 replies)
... are within the normal range, regardless of TSH. ... (12 replies)
... T3 levels in the upper third of the range. ... (12 replies)
... which is also giving me constant headaches and migraines and other side effects like the sore joints. ... (12 replies)
... All of the above are enough to trigger a panic attack and give me such fear that I think I'm going to die. ... (12 replies)
... Why don't you grab a copy of "Thyroid for Dummies" by Dr. Alan Rubin? ... (7 replies)
... I was not tested for antibodies and have not had an uptake scan. I have not had thyroid issues in the past and there is no family history of it. ... (8 replies)
... I have read the side effects of Tap and it can upset your stomach. I would definitely taper like Helen said. All people I know that have had success with getting off Tap have tapered. ... (9 replies)
... Most drugs have a minimum of a 14 day cycle to reach optimum blood concentration levels. If you began to feel better and then feel you are slipping back.. ... (4 replies)
... well anyway, it turned out okay...I get to retest in 6 weeks not 3 months like my doc usually has me wait...I stopped the Tapazole and things went a little crazy. ... (7 replies)
... it's easy to just take a pill and forget your problems, but when you wake up in the morning, they're still there!! It's good you never abused them,ask or look up side effects of weaning off xanax, you might think it's your thyroid but just be a withdrawal symptom. ... (14 replies)
... drowniness,enlargement of salivary and lymph glands,hair loss,HEADACHE,itching,muscle and joint pain,NAUSEA,nerve irritation, stomach pain,swelling, tingling. ... (2 replies)
... ke one half in the morning and one half in the evening to see if that helps. You will still be getting the same total dose, just spread out over the day instead of all at once. ... (8 replies)
... and won't have a dime to spare for the next couple months, in spite of working my butt off since beg. ... (1 replies)
... I am reading a tremendous amount of information online and in print books as suggested by those of you and am learning alot. My endo did an uptake scan and it was "consistent with GD". My thyroid is enlarged, but I do not have nodules. ... (1 replies)
... Regarding the scary side effects you read about... ... (2 replies)


Associated Tags: atenolol, graves disease, hyperthyroid, night, panic, proptosis, rai, side-effects, tapazole

Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 10:18 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!